zbMATH — the first resource for mathematics

Groups with maximal subgroups of Sylow subgroups \(\sigma\)-permutably embedded. (English) Zbl 1367.20014
Let \(\sigma = \{\sigma_{i} \mid i \in I\}\) be some partition of the primes \(\mathbb{P}\) and, for a finite group \(G\), let \(\sigma(G) = \{\sigma_{i} \cap \pi(G) \mid i \in I \, \text{and} \, \sigma_{i} \cap \pi(G) \neq \emptyset\}\). A set \(\mathcal H\) of subgroups of \(G\) is said to be a complete Hall \(\sigma\)-set of \(G\) if every non-identity group in \(\mathcal H\) is a Hall \(\sigma_i\)-subgroup of \(G\) for some \(\sigma_i\in \sigma(G)\) and \(\mathcal H\) contains exactly one Hall \(\sigma_i\)-subgroup for every \(\sigma_i\in \sigma(G)\). A subgroup \(H\) of \(G\) is called \(\sigma\)-permutable (\(\sigma\)-permutably embedded) in \(G\) if \(G\) possesses a complete Hall \(\sigma\)-set \(\mathcal H\) such that \(AH^x=H^xA\) for any \(H\in \mathcal H\) and all \(x \in G\) (if \(H\) has a complete Hall \(\sigma\)-set and every Hall \(\sigma_i\)-subgroup of \(H\) is also a Hall \(\sigma_i\)-subgroup of some \(\sigma\)-permutable subgroup of \(G\), respectively). The main goal of the paper is to prove that every maximal subgroup of every Sylow subgroup of \(G\) is \(\sigma\)-permutably embedded in \(G\) if and only if \(G= D \rtimes M\), where \(D\) and \(M\) are \(\sigma\)-Hall subgroups of \(G\), \(D\) coincides with the \(\sigma\)-nilpotent residual of \(G\) and is nilpotent of odd order and every element of \(M\) induces a power automorphism on \(D/\text{Frat}D\). As an application of the previous result, the author obtains the classification of the finite groups \(G\) such that every maximal subgroup of every Sylow subgroup of \(G\) is \(\sigma\)-permutable in \(G\).

20D20 Sylow subgroups, Sylow properties, \(\pi\)-groups, \(\pi\)-structure
20D15 Finite nilpotent groups, \(p\)-groups
20D30 Series and lattices of subgroups
20E28 Maximal subgroups
Full Text: DOI
[1] Agrawal R. K., Finite groups whose subnormal subgroups permute with all Sylow subgroups, Proc. Amer. Math. Soc. 47 (1975), 77-83. · Zbl 0299.20014
[2] Ballester-Bolinches A., Esteban-Romero R. and Asaad M., Products of Finite Groups, Walter de Gruyter, Berlin, 2010. · Zbl 1206.20019
[3] Ballester-Bolinches A. and Pedraza-Aguilera M. C., Sufficient conditions for supersolvebility of finite groups, J. Pure Appl. Algebra 127 (1998), 113-118. · Zbl 0928.20020
[4] Doerk K. and Hawkes T., Finite Soluble Groups, Walter de Gruyter, Berlin, 1992. · Zbl 0753.20001
[5] Gagen T. M., Topics in Finite Groups, London Math. Soc. Lecture Note Ser. 16, Cambridge University Press, Cambridge, 1976. · Zbl 0324.20013
[6] Guo W., Structure Theory for Canonical Classes of Finite Groups, Springer, New York, 2015.
[7] Guo W. and Skiba A. N., Finite groups with permutable complete Wielandt sets of subgroups, J. Group Theory 18 (2015), 191-200. · Zbl 1332.20020
[8] Guo W. and Skiba A. N., On Π-permutable subgroups of finite groups, preprint 2016, .
[9] Huppert B., Endliche Gruppen I, Springer, Berlin, 1967. · Zbl 0217.07201
[10] Huppert B. and Blackburn N., Finite Groups III, Springer, Berlin, 1982. · Zbl 0514.20002
[11] Isaacs I. M., Semipermutable π-subgroups, Arch. Math. 102 (2014), 1-6. · Zbl 1297.20018
[12] Kegel O. H., Sylow-Gruppen und Subnormalteiler endlicher Gruppen, Math. Z. 78 (1962), 205-221. · Zbl 0102.26802
[13] Li Y. and Wang Y., On π-quasinormally embedded subgroups of finite groups, J. Algebra 281 (2004), 109-123. · Zbl 1079.20026
[14] Lio J. and Li S., CLT-groups with Hall S-quasinormally embedded subgroups, Ukrainian Math. J. 66 (2014), 1281-1287.
[15] Skiba A. N., A characterization of hypercyclically embedded subgroups of finite groups, J. Pure Appl. Algebra 215 (2011), 257-261. · Zbl 1206.20020
[16] Skiba A. N., On σ-subnormal and σ-permutable subgroups of finite groups, J. Algebra 436 (2015), 1-16. · Zbl 1316.20020
[17] Skiba A. N., A generalization of a Hall theorem, J. Algebra Appl. 15 (2016), no. 4, Article ID 1650085. · Zbl 1348.20021
[18] Srinivasan S., Two sufficient conditions for supersolvability of finite groups, Israel J. Math. 35 (1980), no. 3, 210-214. · Zbl 0437.20012
[19] Tyutyanov V. N., On the Hall conjecture, Ukrainian Math. J. 54 (2002), no. 7, 1181-1191.
[20] Walls G. L., Groups with maximal subgroups of Sylow subgroups normal, Israel J. Math. 43 (1982), no. 2, 166-168. · Zbl 0511.20014
[21] Weinstein M., Between Nilpotent and Solvable, Polygonal Publishing House, Passaic, 1982.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.